Citation: PPNARD6-18. "Weak in the Knees: An Experience with Losartan & Cannabis (exp10692)". Erowid.org. Oct 14, 2019. erowid.org/exp/10692
||Pharms - Losartan
Cozaar is a medicine prescribed to people with high-blood pressure (to lower their HPB). My dad has a prescription for them. Me, being more of the experimenting type, decided to try them. The prescribed dose for my father, a 275 lb., 52 year old man, was 1 50mg pill per day. I, much smaller (150 lbs. smaller) and younger (18 years old) took 4 for the first try.
I took them around 4 pm. Around 4:30 pm, I smoked two fat bowls of some midgrade weed. I was stoned, but had yet to feel the cozaars. I decided to watch tv and wait. Around 5:30pm, all that talk of not feeling the cozaars changed. I began to feel very weak throughout my entire body.
I began to feel very weak throughout my entire body.
It felt like I had not eaten for a day or two. I thought what the hell why not eat a little something (even though I never eat when I take pills). I got up from my couch and a hot flash took me by surprise. My vision went totally black, and I couldn't see a thing. I became very hot. Then, I more or less fell back into the couch. I tried to calm myself down. I have taken my fair share of drugs, had a variety of uncomfortable feelings, and wished I hadn't taken things well into their effects (have you ever prayed for God to stop a trip gone horribly wrong?).
Back to the story, I usually feel better sitting on the edge of something with my arms folded over my knees and my head resting on my arms. I got into this position and closed my eyes. It felt like I was free-falling from an airplane into a volcano ready to erupt. I was seeing dots, lines, and flashes of different colors zoom by. None of them formed any distinct shapes, just flashes that were constantly changing. I was falling fast too. I tried to control my breathing which had become very rapid. I took long deep breaths for a few seconds. Then it was back to involuntary rapid breathing. The temperature my body had risen to or felt like it had risen to, had not broke. I was very uncomfortable to say the least.
After five or so minutes (it felt like an eternity), the heat had broke, and I became engulfed in a cold sweat over my entire body. I then sat back into the couch and enjoyed this cooling and very welcome sensation. It was then about ten or so minutes and I was out. I ended up sleeping until 11pm, when I got up to go for a cigarette. I was still a little woozy. Just that general pill comedown (crash is more like it) but I also had that taste and feeling in my throat I get when I roll. I had my smoke and went back to bed.
Overall, I'd have to say the experience sucked
I'd have to say the experience sucked
(even though I felt great after the heat spell and the XTC throat thing was nice). Plus I have no idea what the hell it did to me. A few weeks later a friend of mine asked me if I wanted some pain killers some dude gave him. I said sure. He hands me one of those little weed ziplock bags with 6 very suspicious, small, blue, oval-shaped pills. I had remembered seeing these before. Upon taking them out, sure enough Cozaar distinctly written on the pills. The thing is the dude who gave them to my friend told him to take all 6. To hell with these I told my friend and then told him about my experience.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.